# SDR HYIA20111003001

- Difficulty date: October 3, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N88833
- Make and model: Cessna 402C
- Aircraft serial: 402C0265
- Aircraft time: 25,382 hours
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Condition: Misrigged
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

PILOT WHO WAS ACTING AS INSTRUCTOR FOR THIS TRAINING FLIGHT REPORTED THAT WHILE LEVELING OFF, THE FO NOTED THAT THE ELEVATOR TRIM SEEMED TO BE WORKING BACKWARDS. WHEN THE FO TRIMMED FOR NOSE DOWN, THE NOSE PITCHED UP. THE CAPTAIN TOOK THE CONTROLS AND VERIFIED THAT THE TRIM WAS OPERATING BACKWARDS. THEY RETURNED TO DEPARTURE TO RETURN THE ACFT TO MX. WHEN MX INSPECTED THE ACFT, THEY RE-RIGGED THE ELEVATOR TRIM AND CHECKED IT IAW C402C MM CHAPTER 27.
